Alert archive / Massachusetts / Frost Advisories in 2013

Frost Advisory 8, NWS Boston/Norton, MA

September 23, 2013Cheshire County, Hillsborough County, New Hampshire; 4 counties in Massachusetts

NWS Boston/Norton, MA issued this frost advisory at Sep 23, 2013, 3:31 PM EDT for Cheshire County, Hillsborough County, New Hampshire; 4 counties in Massachusetts. It took effect at Sep 24, 2013, 2:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Sep 23, 2013, 3:31 PM EDT (19:31 UTC)
In effect from
Sep 24, 2013, 2:00 AM EDT
Expired
Sep 24, 2013, 7:06 AM EDT
In force
5 hr
Issued by
NWS Boston/Norton, MA

Counties Franklin County, MA, Hampden County, MA, Hampshire County, MA, Worcester County, MA, Cheshire County, NH, Hillsborough County, NH

The radar

The Boston radar (KBOX), 115 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2013-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2013-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
972 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

459 
WWUS71 KBOX 231931
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
331 PM EDT MON SEP 23 2013

MAZ002>004-008>011-NHZ011-015-240345-
/O.NEW.KBOX.FR.Y.0008.130924T0600Z-130924T1200Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-CHESHIRE NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...AMHERST...
NORTHAMPTON...SPRINGFIELD...JAFFREY...KEENE...PETERBOROUGH...
WEARE
331 PM EDT MON SEP 23 2013

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY.

* LOCATION...SOUTHWEST NEW HAMPSHIRE. NORTH CENTRAL AND WESTERN
  MASSACHUSETTS.

* TEMPERATURES...IN THE MID 30S.

* TIMING...2 AM TO 8 AM TUESDAY.

* IMPACTS...SENSITIVE PLANTS AND CROPS MAY BE DAMAGED IF LEFT
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
3 follow-up statements
472 
WWUS71 KBOX 240351
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1151 PM EDT MON SEP 23 2013

MAZ002>004-008>011-NHZ011-015-241200-
/O.CON.KBOX.FR.Y.0008.130924T0600Z-130924T1200Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-CHESHIRE NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...AMHERST...
NORTHAMPTON...SPRINGFIELD...JAFFREY...KEENE...PETERBOROUGH...
WEARE
1151 PM EDT MON SEP 23 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY...

* LOCATION...SOUTHWEST NEW HAMPSHIRE. NORTH CENTRAL AND WESTERN 
  MASSACHUSETTS.

* TEMPERATURES...IN THE MID UPPER 30S.

* TIMING...2 AM TO 8 AM TUESDAY.

* IMPACTS...SENSITIVE PLANTS AND CROPS MAY BE DAMAGED IF LEFT 
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
853 
WWUS71 KBOX 240732
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
332 AM EDT TUE SEP 24 2013

MAZ004-010-011-NHZ011-015-240845-
/O.CAN.KBOX.FR.Y.0008.000000T0000Z-130924T1200Z/
NORTHERN WORCESTER MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
INCLUDING THE CITIES OF...BARRE...FITCHBURG...AMHERST...
NORTHAMPTON...SPRINGFIELD...JAFFREY...KEENE...PETERBOROUGH...
WEARE
332 AM EDT TUE SEP 24 2013

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE FROST
ADVISORY.

$$

MAZ002-003-008-009-241200-
/O.CON.KBOX.FR.Y.0008.000000T0000Z-130924T1200Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
CHESTERFIELD...BLANDFORD
332 AM EDT TUE SEP 24 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* LOCATION...WESTERN MASSACHUSETTS.

* TEMPERATURES...IN THE MID 30S.

* TIMING...UNTIL 8 AM.

* IMPACTS...SENSITIVE PLANTS AND CROPS MAY BE DAMAGED IF LEFT 
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
156 
WWUS71 KBOX 241106
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
706 AM EDT TUE SEP 24 2013

MAZ002-003-008-009-241215-
/O.CAN.KBOX.FR.Y.0008.000000T0000Z-130924T1200Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
CHESTERFIELD...BLANDFORD
706 AM EDT TUE SEP 24 2013

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE FROST
ADVISORY.

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Sep 23, 3:21 PM EDT, 10 minutes earlier.

Area forecast discussion, Sep 23, 3:21 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
321 PM EDT MON SEP 23 2013

.SYNOPSIS...
HIGH PRESSURE CENTERED OVER THE GREAT LAKES WILL BRING DRY WEATHER
TO NEW ENGLAND THROUGH THE WEEK. TEMPERATURES WILL START OFF
BELOW NORMAL AND GRADUALLY MODERATE TO SLIGHTLY ABOVE NORMAL
LEVELS BY THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THROUGH 8 PM...
HIGH PRESSURE PROVIDES MOSTLY CLEAR SKIES IN SOUTHERN NEW ENGLAND.
ENOUGH MIXING AND CLOUD-LEVEL MOISTURE TO SUPPORT A FEW FAIR
WEATHER CLOUDS UNTIL SUNSET. TEMPERATURES ALOFT 4-6C SHOULD
SUPPORT MAX SURFACE TEMPS IN THE 60S. MIXING WILL ALSO BRING SOME
OF THE WIND DOWN FROM 850 MB...WHERE SPEEDS ARE 20-25 KNOTS. THIS
WILL ALSO DIMINISH TOWARD SUNSET.

TONIGHT...
GENERALLY CLEAR SKIES TONIGHT. THE QUESTION WILL BE WHETHER WINDS
WILL DECOUPLE TONIGHT...WHICH WOULD ALLOW RADIATIONAL COOLING. THE
BEST CHANCE OF THIS WOULD BE INLAND AND ESPECIALLY IN AREAS
NORTH/WEST OF WORCESTER. AFTERNOON DEWPOINTS 36-40 IN THE INTERIOR
AND 40-44 ALONG THE COAST. SO ANY RADIATIONAL COOLING WOULD BRING
TEMPS DOWN TO FROST LEVELS PRIMARILY IN PARTS OF WESTERN/CENTRAL
MASS AND SOUTHWEST NH. MODEL AND MOS DATA SUGGEST WINDS IN THESE
AREAS WILL BECOME LIGHT...AND WINDS THIS MORNING WERE LIGHT WITH
A TIGHTER PRESSURE GRADIENT.

WE WILL BE ISSUING A FROST ADVISORY FOR THESE AREAS. COULD BE A
FEW FROSTY SPOTS IN NORTHERN CT AND EXTREME NW MIDDLESEX COUNTY
MA BUT MORE ISOLATED IN THESE AREAS SO NO ADVISORY PLANNED THERE.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
TUESDAY...
HIGH PRESSURE REMAINS IN PLACE WITH DRY WEATHER OVER SOUTHERN NEW
ENGLAND. CLOSED UPPER LOW OVER THE MARITIMES WOBBLES A LITTLE AND
PUSHES ITS CLOUD SHIELD BACK TO THE SOUTH THROUGH NH. THE QUESTION
FOR THIS PERIOD REGARDS HOW FAR SOUTH THE CLOUDS WOULD REACH. WE
ARE GOING WITH A FEW MORE CLOUDS THAN MODEL VALUES SUGGEST...BUT
NOT AS MUCH AS CLOUD-LEVEL RH WOULD SUGGEST. MIXING DEPTHS WILL BE
SHALLOWER TUESDAY BUT TEMPS AT THOSE LEVELS SUPPORT MAX TEMPS MID
TO UPPER 60S. WINDS AT 925 MB WILL BE 20-25 KNOTS...SO EXPECT
ANOTHER DAY OF GUSTY NORTHWEST WINDS.

TUESDAY NIGHT...
ANOTHER FAIR AND COOL NIGHT. DEWPOINTS WILL BE A LITTLE HIGHER
THAN TONIGHT...SO MIN TEMPS WILL PROBABLY BE A LITTLE MILDER AS
WELL. WILL GO WITH LOWS IN THE LOW-MID 40S...COULD BE A FEW COLD
SPOTS IN THE UPPER 30S.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...

HIGHLIGHTS...

* DRY WEATHER CONTINUES RIGHT THROUGH THIS WEEKEND
* NEAR/JUST BELOW NORMAL TEMPERATURES MODERATE BY THIS WEEKEND

DETAILS...

WEDNESDAY THROUGH FRIDAY...A CLOSED LOW OVER THE CANADIAN MARITIMES
WILL SLOWLY MOVE NORTH DURING THIS TIMEFRAME...BUT NOT BEFORE
DIRECTING A SHORTWAVE OUR WAY WEDNESDAY NIGHT INTO THURSDAY.  A HIGH
PRESSURE TO OUR NORTHWEST WILL KEEP THE LOWER LEVELS DRY...SO WE
SHOULD NOT SEE MUCH MORE THAN A BRIEF INCREASE IN CLOUDS ACROSS MOST
OF SOUTHERN NEW ENGLAND.

THIS HIGH PRESSURE TO THE NORTHWEST WILL ALSO KEEP TEMPERATURES AT
OR SLIGHTLY BELOW NORMAL THROUGH THIS PERIOD.

SATURDAY AND SUNDAY...A SURFACE HIGH PRESSURE IS EXPECTED TO TAKE
MORE CONTROL OF OUR WEATHER THIS WEEKEND. THE INCREASED SUNSHINE
SHOULD LEAD TO SLOWLY RISING TEMPERATURES EACH DAY. THE EXCEPTION
WOULD BE NEAR THE COAST WHERE SEA BREEZES ARE POSSIBLE AT TIMES DUE
TO THE LIGHT SURFACE WINDS.

MONDAY...THE CORE OF A SURFACE HIGH PRESSURE SHOULD BE MOVING
NORTHEAST BY THIS TIME. THIS WOULD PERMIT A WEAK WARM FRONT TO
APPROACH LATE IN THE DAY.  STILL THINKING MOST LOCATIONS WILL REMAIN
DRY MONDAY...BUT CANNOT COMPLETELY RULE OUT SHOWERS. SINCE IT IS THE
TAIL END OF THIS FORECAST...WILL GO WITH THE MOST LIKELY SOLUTION AT
THIS TIME.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH TUESDAY NIGHT/...HIGH CONFIDENCE.

VFR THROUGH THE PERIOD. NORTHWEST WINDS GUSTING TO 25 KNOTS WILL
DIMINISH THIS EVENING...THEN RESUME ON TUESDAY AND DIMINISH
TUESDAY EVENING.

KBOS TERMINAL...HIGH CONFIDENCE IN TAF.

KBDL TERMINAL...HIGH CONFIDENCE IN TAF.

OUTLOOK...WEDNESDAY THROUGH SATURDAY...

HIGH CONFIDENCE IN MAINLY VFR CONDITIONS. THE EXCEPTION WILL BE
PATCHY LATE NIGHT/EARLY MORNING GROUND FOG AT THE TYPICALLY PRONE
LOCATIONS. LOW CONFIDENCE ON DEVELOPMENT OF THIS FOG.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH TUESDAY NIGHT/...HIGH CONFIDENCE.

MONDAY AFTERNOON WIND GUSTS AROUND 20 KNOTS SHOULD DIMINISH THIS
EVENING. MOST SEAS ARE 2-3 FEET. WAVEWATCH MODEL IS CLOSEST TO
THIS BUT MAINTAINS 5 FOOT SEAS ON THE OUTER EDGE OF OUR SOUTHEAST
OUTER WATERS. WE WILL MAINTAIN A SMALL CRAFT ADVISORY EAST OF CAPE
COD AND DROP THE ADVISORY FOR THE REMAINING WATERS. SEAS OF 5 FEET
LINGER OFF CAPE COD INTO TUESDAY AND THEN DIMINISH.

EXPECTING GUSTY NORTHWEST WINDS AGAIN TUESDAY...BUT SIMILAR GUSTS
TO TODAY.

OUTLOOK...WEDNESDAY THROUGH SATURDAY...

HIGH CONFIDENCE. WINDS AND SEAS WILL GENERALLY REMAIN BELOW 20 KT
AND 4 FEET RESPECTIVELY FOR THE MAJORITY OF THIS TIME PERIOD.
HOWEVER...A LOW PRESSURE AREA PASSING WELL TO THE SOUTHEAST OF
OUR WATERS MAY BE ENOUGH TO GENERATE A PERIOD OF NORTHEAST WIND
GUSTS UP TO 25 KT LATE THURSDAY INTO FRIDAY...MAINLY ACROSS THE
COASTAL WATERS SOUTH AND EAST OF NANTUCKET.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR ANZ254.

&&

SYNOPSIS...WTB/BELK
NEAR TERM...WTB
SHORT TERM...WTB
LONG TERM...BELK
AVIATION...WTB/BELK
MARINE...WTB/BELK
Hazardous weather outlook, Sep 23, 3:42 AM EDT, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
342 AM EDT MON SEP 23 2013

MAZ002-003-008>010-NHZ011-015-240745-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-CHESHIRE NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
342 AM EDT MON SEP 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A LOW PROBABILITY THAT A FROST ADVISORY MAY BE NEEDED FOR
LATE TONIGHT INTO EARLY TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A LOW PROBABILITY THAT A FROST ADVISORY MAY BE NEEDED FOR
LATE TONIGHT INTO EARLY TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ002>004-MAZ004>007-011>024-026-NHZ012-RIZ001>008-240745-
HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHERN WORCESTER MA-
CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA-
EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-
SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA-
NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-
NANTUCKET MA-NORTHERN MIDDLESEX MA-EASTERN HILLSBOROUGH NH-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
342 AM EDT MON SEP 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-240745-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
342 AM EDT MON SEP 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

Nearby

Frost Advisories in Massachusetts, 2013Frost Advisories in New Hampshire, 2013Every frost advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.